Please use this identifier to cite or link to this item:
Title: Appendix to the paper by W. Gubler, Ph. Jell, K. Künnemann and F. Martin, Continuity of plurisubharmonic envelopes in non-archimedean geometry and test ideals
Author: Burgos Gil, José I.
Sombra, Martín
Keywords: Funcions de diverses variables complexes
Àlgebra commutativa
Geometria algebraica
Functions of several complex variables
Commutative algebra
Algebraic geometry
Issue Date: 1-Oct-2019
Publisher: Association des Annales de l'Institut Fourier
Abstract: Let L be an ample line bundle on a smooth projective variety $X$ over a non-archimedean field $K$. For a continuous metric on $L^{\text {an }},$ we show In the following two cases that the semipositive envelope is a continuous semipositive metric on $L^{\text {an }}$ and that the non-archimedean Monge-Ampère equation has a solution. First, we prove it for curves using results of Thuillier. Second, we show it under the assumption that $X$ is a surface defined geometrically over the function field of a curve over a perfect field $k$ of positive characteristic. The second case holds in higher dimensions if we assume resolution of singularities over $k .$ The proof follows a strategy from Boucksom, Favre and Jonsson, replacing multiplier ideals by test ideals. Finally, the appendix by Burgos and Sombra provides an example of a semipositive metric whose retraction is not semipositive. The example is based on the construction of a toric variety which has two SNC-models which induce the same skeleton but different retraction maps.
Note: Reproducció del document publicat a:
It is part of: Annales de l'Institut Fourier, 2019, vol. 69, num. 5, p. 2364-2372
Related resource:
ISSN: 0373-0956
Appears in Collections:Articles publicats en revistes (Matemàtiques i Informàtica)

Files in This Item:
File Description SizeFormat 
702670.pdf3.23 MBAdobe PDFView/Open

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.